# SDR SWAA2020042042228

- Difficulty date: April 16, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 53,211 hours, 31,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY LIGHTS INOP / R&R'D LT FWD EMERGENCY LIGHT BATTERY 33-51-06 P/N OFF/ON D717-01-100SWA SN OFF 23930 SN ON C11176
